RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2010, том 9, выпуск 1, страницы 103–108 (Mi adm23)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

RESEARCH ARTICLE

Small non-associative division algebras up to isotopy

Thomas Schwarz, S.J.


Аннотация: We classify small, non-associative division algebras up to isotopy. We reduce the classification problem to an involved case distinction that a computer program can solve. As a result, we classify algebras with 4, 8, 16, and 9 elements. In particular, we show that non-associative division algebras of size 4, 8, and 9 are isotopes of a Galois field, whereas there are three isotopy classes of division algebras with 16 elements.

Ключевые слова: Non-associative division algebras, isotopy.

Полный текст: PDF файл (193 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 17D99
Поступила в редакцию: 25.11.2006
Исправленный вариант: 14.05.2010
Язык публикации: английский

Образец цитирования: Thomas Schwarz, S.J., “Small non-associative division algebras up to isotopy”, Algebra Discrete Math., 9:1 (2010), 103–108

Цитирование в формате AMSBIB
\RBibitem{Sch10}
\by Thomas Schwarz, S.J.
\paper Small non-associative division algebras up to isotopy
\jour Algebra Discrete Math.
\yr 2010
\vol 9
\issue 1
\pages 103--108
\mathnet{http://mi.mathnet.ru/adm23}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2676715}
\zmath{https://zbmath.org/?q=an:1233.17003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm23
  • http://mi.mathnet.ru/rus/adm/v9/i1/p103

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Falcon O.J., Falcon R.M., Nunez J., “Isotopism and Isomorphism Classes of Certain Lie Algebras Over Finite Fields”, Results Math., 71:1-2 (2017), 167–183  crossref  mathscinet  zmath  isi  scopus
    2. Falcon O.J., Falcon R.M., Nunez J., “Isomorphism and Isotopism Classes of Filiform Lie Algebras of Dimension Up to Seven Over Finite Fields”, Results Math., 71:3-4 (2017), 1151–1166  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:99
    Полный текст:66
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020